Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 63, NWS Louisville, KY

May 30, 2025Garrard County, Jessamine County, Mercer County, Kentucky

NWS Louisville, KY issued this tornado warning at May 30, 2025, 7:21 AM EDT for Garrard County, Jessamine County, Mercer County, Kentucky. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 7:21 AM EDT (11:21 UTC)
Expired
May 30, 2025, 7:45 AM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Garrard County, KY, Jessamine County, KY, Mercer County, KY

The radar

The Jackson,KY radar (KJKL), 116 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:22 AM EDTTORNADO1 N Burgin, KYCorrects previous tornado report from 1 N Burgin for time. NWS Storm Survey found an EF1 tornado with max winds of 100 mph occurred east of Harrodsburg KY near Burgin. The tornado was 1.51 miles long with a width of 50 yards.
May 30, 7:25 AM EDTTSTM WND DMG2 Ssw High Bridge, KYTree down on the 400 block of Hogue Lane.
May 30, 7:25 AM EDTTSTM WND DMG2 Ssw High Bridge, KYTree down on the 400 block of Hogue Lane.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WFUS53 KLMK 301121
TORLMK
KYC079-113-167-301145-
/O.NEW.KLMK.TO.W.0063.250530T1121Z-250530T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
721 AM EDT Fri May 30 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  East central Mercer County in central Kentucky...
  Northwestern Garrard County in central Kentucky...
  Central Jessamine County in central Kentucky...

* Until 745 AM EDT.

* At 720 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Harrodsburg, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Nicholasville around 735 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Shakertown, Pink, High Bridge, Vineyard, Burgin, Jessamine, Little
Hickman, and Wilmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3778 8452 3777 8453 3775 8480 3781 8484
      3793 8454 3778 8451
TIME...MOT...LOC 1120Z 256DEG 26KT 3779 8478 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
2 follow-up statements
821 
WWUS53 KLMK 301136
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
736 AM EDT Fri May 30 2025

KYC167-301146-
/O.CAN.KLMK.TO.W.0063.000000T0000Z-250530T1145Z/
Mercer KY-
736 AM EDT Fri May 30 2025

...THE TORNADO WARNING FOR EAST CENTRAL MERCER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3779 8468 3784 8470 3785 8469 3786 8470
      3787 8469 3793 8454 3780 8451
TIME...MOT...LOC 1136Z 256DEG 26KT 3782 8463 

$$

KYC079-113-301145-
/O.CON.KLMK.TO.W.0063.000000T0000Z-250530T1145Z/
Garrard KY-Jessamine KY-
736 AM EDT Fri May 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR NORTHERN
GARRARD AND CENTRAL JESSAMINE COUNTIES...

At 736 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Nicholasville, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nicholasville around 740 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Vineyard, Jessamine, and Wilmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3779 8468 3784 8470 3785 8469 3786 8470
      3787 8469 3793 8454 3780 8451
TIME...MOT...LOC 1136Z 256DEG 26KT 3782 8463 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
515 
WWUS53 KLMK 301145
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
745 AM EDT Fri May 30 2025

KYC079-113-301155-
/O.EXP.KLMK.TO.W.0063.000000T0000Z-250530T1145Z/
Garrard KY-Jessamine KY-
745 AM EDT Fri May 30 2025

...THE TORNADO WARNING FOR NORTHERN GARRARD AND CENTRAL JESSAMINE
COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3779 8468 3784 8470 3785 8469 3786 8470
      3787 8469 3793 8454 3780 8451
TIME...MOT...LOC 1145Z 256DEG 26KT 3783 8457 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 30, 3:06 AM EDT, 4 hours 15 minutes earlier. Its key messages:

  • * Widespread rain and scattered storms expected this morning. * A few strong to severe thunderstorms are possible early this morning, mainly across south central KY. Isolated damaging winds and a low-end tornado risk are the main severe weather hazards. * Heavy rainfall could lead to ponding and standing water on area roads/highways during the morning commute and also lead to localized minor flooding. * Dry and warmer early next week with highs in the 80s.
Area forecast discussion, May 30, 3:06 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
306 AM EDT Fri May 30 2025

.KEY MESSAGES...

* Widespread rain and scattered storms expected this morning.

* A few strong to severe thunderstorms are possible early this
  morning, mainly across south central KY. Isolated damaging winds
  and a low-end tornado risk are the main severe weather hazards.

* Heavy rainfall could lead to ponding and standing water on area
  roads/highways during the morning commute and also lead to
  localized minor flooding.

* Dry and warmer early next week with highs in the 80s.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 306 AM EDT Fri May 30 2025

This Morning...

A sharpening mid/upper level shortwave trough is rotating southeast
over the Mid-MS and Lower OH valleys early this morning, and central
KY is in the left exit region of intensifying mid and upper level
jet streaks (60-70 kts at 500 mb). 1012 mb sfc low is analyzed over
the Jackson Purchase as of this writing, with a warm front draped
eastward in southern KY. A 30 kt SW LLJ has developed over western
TN. The LLJ is forecast to increase to 35+ kts by 09Z as it noses
northeast toward south-central KY. Gradual sfc cyclogenesis is
expected with the low lifting ENE toward central KY.

IR satellite imagery reveals deepening convection near the sfc low
with the arrival of stronger synoptic ascent. A broad area of
moderate to heavy showers, along with scattered thunderstorms, is
expected to move east across southern IN and central KY between 4-11
AM EDT. Immediately ahead of the low, a modest warm sector should
become established across southern KY. The latest hi-res guidance
continues to point to the development of perhaps 500+ J/kg MLCAPE
across southern KY after 4 AM EDT. Bottom line...the thermodynamics
are still quite marginal with poor lapse rates. The northern 2/3 of
the CWA will remain quite stable in the lower levels this morning
and will see primarily a threat for locally heavy rainfall.

Strengthening winds throughout the column will produce 40+ kts of
deep-layer shear, plenty for organized convection. Some enhanced sfc
vorticity can be expected near the sfc low and warm front. Forecast
hodographs do lengthen considerably with some brief clockwise
curvature in the lowest 1 km. Cannot rule out supercellular
structure with any storm in south-central KY this morning, and the
strongest storms will pose a risk for localized damaging winds, a
brief tornado, and hail. This remains a lower-end/isolated risk for
severe weather, and confidence is primarily limited by weak lapse
rates.

This Afternoon and Evening...

The widespread precip shield clears the area from west to east
during the mid to late morning hours, with winds veering NW and
becoming breezy behind the cold front. The upper level trough
rotates directly overhead, keeping a chance for scattered showers
and storms in the forecast through the afternoon and early evening.
NW flow CAA will steepen lapse rates, which could result in brief
lightning and/or small hail with any stronger cell in the afternoon.
The risk for organized severe weather is low during the
afternoon/evening time frame. Highs will range from the mid/upper
60s in the Bluegrass to the lower 70s along and west of I-65.

Tonight - Saturday...

A deep upper level trough descends over the eastern CONUS for the
weekend. Drier air will advect into the region from the northwest,
resulting in drier overall conditions. However, a notable upper
level jet and mid-level vorticity will stream south on the western
side of the trough over the Great Lakes and Ohio Valley. Also, a
reinforcing cold front will drop south through IL/IN/OH. A weakening
area of showers will attempt to drop into the forecast area from the
northwest Friday night, most likely in southeastern IN and the KY
Bluegrass. Overnight temperatures will dip into the mid/upper 50s.

The backdoor cold front drops south through central KY and southern
IN on Saturday, and diurnal sfc heating should be sufficient for
isolated to scattered showers along the boundary in the afternoon.
Rainfall chances and amounts are low, and a large portion of the day
will be dry. Expect highs in the mid/upper 70s in most areas.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 306 AM EDT Fri May 30 2025

Saturday Night - Sunday Night...

This period also continues to look mostly dry. Will hang on to a
slight chance (20%) for rain into Sunday as the weak cold front
attempts to push south of the area. Think any spotty light rain
should be confined to south-central KY. Highs will reach the mid 70s
to near 80. Lows Sunday morning will be pretty chilly north of the
boundary, with readings in the mid 40s to lower 50s. Southern KY may
only dip into the mid/upper 50s.

Monday - Tuesday...

Upper level ridging builds from the Plains to the Great Lakes and
Ohio Valley Monday into Tuesday. Sfc high pressure in place on
Monday will shift east to the Carolinas for Tuesday, allowing
southerly low-level flow to develop on the backside of the high.
Expect beautiful weather with warmer temps and plenty of sun. Highs
will reach the upper 70s to lower 80s on Monday. Mid 80s look
possible on Tuesday.

Middle of Next Week...

Ridging should then shift east of the area for the middle portion of
the week. A wave of low pressure riding northeast from the Plains to
the Midwest and Great Lakes will foster increased moisture transport
downstream into our area. The approach and passage of a cold front
will support focused shower and storm chances at times Wednesday
into Thursday. Expect warmer, more humid conditions typical of early
June ahead of fropa.

&&

.AVIATION /06Z TAFS THROUGH 12Z SATURDAY/...
Issued at 140 AM EDT Fri May 30 2025

Widespread SHRA and SCT TSRA will accompany a deepening area of low
pressure as it moves east across central KY between 08-15Z this
morning. Expect ceilings to drop into at least low-end MVFR. Brief
IFR ceilings/vsbys will also be possible, especially in storms/heavy
showers.

Coverage of showers will decrease this afternoon, and ceilings will
gradually improve to VFR. However, SCT SHRA/TSRA will remain
possible through 22-23Z this evening in a cooler, breezy NW flow
pattern with steeper lapse rates.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...EBW
Hazardous weather outlook, May 30, 3:24 AM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
324 AM EDT Fri May 30 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-310730-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
324 AM EDT Fri May 30 2025 /224 AM CDT Fri May 30 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today. Isolated strong to severe
storms are possible early this morning in south-central Kentucky.
Isolated damaging winds and a brief tornado are the main severe
weather hazards. Torrential rainfall could lead to localized minor
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

GENERAL STORM MOTION OF THE DAY:

Storms will move northeast at 30 to 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Special weather statement, May 30, 4:37 AM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Louisville KY
337 AM CDT Fri May 30 2025

KYZ062-063-071-074-300900-
Hart KY-Warren KY-Edmonson KY-Barren KY-
337 AM CDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HART...NORTHEASTERN
WARREN...NORTH CENTRAL BARREN AND EASTERN EDMONSON COUNTIES THROUGH
400 AM CDT...

At 336 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brownsville, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brownsville, Smiths Grove, Oakland, Ollie, Chalybeate, Rhoda, Bee,
Nick, Cub Run, and Big Windy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3715 8635 3732 8611 3734 8609 3735 8609
      3734 8607 3736 8607 3719 8591 3703 8625
TIME...MOT...LOC 0836Z 234DEG 31KT 3712 8627

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, May 30, 4:58 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
358 AM CDT Fri May 30 2025

KYZ061-062-070-071-300945-
Warren KY-Logan KY-Edmonson KY-Butler KY-
358 AM CDT Fri May 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LOGAN...BUTLER...
NORTHWESTERN WARREN AND WESTERN EDMONSON COUNTIES THROUGH 445 AM
CDT...

At 358 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Morgantown to 8 miles southeast of Dunmor.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bowling Green, Morgantown, Brownsville, Plum Springs, Anderson, Lee,
Woodbury, Roundhill, Mining City, and Dimple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3728 8674 3732 8641 3733 8619 3734 8618
      3734 8616 3731 8614 3699 8641 3700 8697
TIME...MOT...LOC 0858Z 265DEG 32KT 3723 8670 3703 8688

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Webb
Special weather statement, May 30, 5:16 AM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 AM EDT Fri May 30 2025

KYZ053-063-064-301000-
Hart KY-Larue KY-Green KY-
516 AM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GREEN...
SOUTHWESTERN LARUE AND HART COUNTIES THROUGH 600 AM EDT/500 AM
CDT/...

At 515 AM EDT/415 AM CDT/, Doppler radar was tracking a strong
thunderstorm over Munfordville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Munfordville, Bonnieville, Wabash, Rowletts, Logsdon Valley, Lobb,
Vento, Linwood, Northtown, and Hammonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3717 8596 3728 8609 3754 8577 3738 8556
TIME...MOT...LOC 0915Z 228DEG 26KT 3727 8595

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, May 30, 6:26 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
626 AM EDT Fri May 30 2025

KYZ056-057-067-301100-
Lincoln KY-Madison KY-Garrard KY-
626 AM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LINCOLN...
SOUTHEASTERN GARRARD AND EASTERN MADISON COUNTIES THROUGH 700 AM
EDT...

At 626 AM EDT, Doppler radar was tracking a strong thunderstorm near
Gum Sulphur, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Richmond, Berea, Crab Orchard, Caleast, Duluth, Peytontown, Bighill,
Panola, Kingston, and Buggytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3756 8417 3752 8420 3752 8430 3754 8430
      3753 8432 3754 8435 3747 8437 3748 8445
      3737 8449 3747 8462 3783 8418 3774 8409
      3767 8409 3764 8413 3757 8409
TIME...MOT...LOC 1026Z 229DEG 27KT 3750 8443

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, May 30, 6:39 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
639 AM EDT Fri May 30 2025

KYZ046-047-054-055-301115-
Boyle KY-Mercer KY-Marion KY-Washington KY-
639 AM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MERCER...EAST
CENTRAL MARION...SOUTHEASTERN WASHINGTON AND NORTHWESTERN BOYLE
COUNTIES THROUGH 715 AM EDT...

At 638 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lebanon, moving east at 35 mph. This storm has a history of
persistent rotation.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lebanon, Perryville, Brumfield, Rineltown, Dixville, Poplar Corner,
Stewart, Jenkinsville, Aliceton, and Mitchellsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3761 8486 3756 8524 3761 8528 3778 8496
TIME...MOT...LOC 1038Z 249DEG 33KT 3760 8520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:37 AM EDTSpecial Weather StatementLMKEdmonson23 min
May 30, 4:58 AM EDTSpecial Weather StatementLMKButler, Edmonson, Warren47 min
May 30, 5:16 AM EDTSpecial Weather StatementLMKHart44 min
May 30, 5:20 AM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue25 min
May 30, 5:22 AM EDTTornado WarningLMKGreen, Hart, Larue38 min
May 30, 5:55 AM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor35 min
May 30, 6:03 AM EDTTornado WarningLMKGreen, Larue, Marion, Taylor27 min
May 30, 6:26 AM EDTSpecial Weather StatementLMKMadison34 min
May 30, 6:39 AM EDTSpecial Weather StatementLMKBoyle36 min
May 30, 6:46 AM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington29 min
May 30, 6:49 AM EDTTornado WarningLMKBoyle, Marion, Mercer, Washington26 min
May 30, 8:24 AM EDTSpecial Weather StatementLMKClark21 min
May 30, 12:41 PM EDTSpecial Weather StatementLMKHancock34 min
May 30, 1:10 PM EDTSpecial Weather StatementLMKGrayson35 min
May 30, 1:27 PM EDTSpecial Weather StatementLMKLarue33 min
May 30, 1:33 PM EDTSpecial Weather StatementLMKGrayson27 min
May 30, 1:58 PM EDTSpecial Weather StatementLMKGreen, Hart32 min
May 30, 2:00 PM EDTSpecial Weather StatementLMKHancock30 min
May 30, 2:18 PM EDTSpecial Weather StatementLMKEdmonson27 min
May 30, 2:28 PM EDTSpecial Weather StatementLMKOhio17 min
May 30, 2:35 PM EDTRiver Flood WarningLMKBourbon20 hr
May 30, 2:43 PM EDTSpecial Weather StatementLMKHancock32 min
May 30, 2:55 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio22 min
May 30, 3:55 PM EDTSpecial Weather StatementLMKGrayson35 min
May 30, 4:22 PM EDTSpecial Weather StatementLMKMeade38 min
May 30, 4:29 PM EDTSpecial Weather StatementLMKGrayson46 min
May 30, 5:18 PM EDTSpecial Weather StatementLMKAllen, Warren27 min
May 30, 5:41 PM EDTSpecial Weather StatementLMKAllen34 min

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.